# SDR SWAA2020102024143

- Difficulty date: October 16, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 76,921 hours, 46,235 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0343A
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE PACK PRESSURE GAGE HAS LOOSE SPRING INSIDE OF CAGE.  R & R AFT ENTRY DOOR SLIDE, PER MT 725-61-06 EA P/N OFF/ON 63551-101; S/N OFF 0343A; S/N ON 0004A.
